Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pain and bleeding after getting mirena fitted. Enlarged cervix. On antibiotics. Pain in the groin area. Anything to be worried?

Hi , I had the Miranda coil fitted 20 days ago, I have been in constant pain and bleeding since. I visited the doctor after 16 days and she said my cervix was enlarged and I had discharge , she took swaps and gave me a 5 day course of antibiotics I am to return on Thursday the 20th of dec. Yesterday I felt sick all day and my stomach is swollen and painful to touch, also cramping again all day. Should I return to the doctors before Thursday my clothes are uncomfortable to wear as my stomach is so bloated, the pain is in my lower groin all thw way to my waist and in my back. Regards Tracy YYYY@YYYY
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello, I would be happy to help you with your questions.

You absolutely MUST return to the doctor as soon as possible. This could be a sign of a serious infection. The IUD needs to be pulled, a pregnacy test checked, and you need an ultrasound of the uterus. This is an urgent situation and requires immediate attention given how you feel and the pain you are experiencing!

I hope that this helps and good luck!
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor